Chinese Quarterly Journal of Mathematics ›› 2018, Vol. 33 ›› Issue (3): 287-292.doi: 10.13371/j.cnki.chin.q.j.m.2018.03.007
Previous Articles Next Articles
Accepted:
Online:
Published:
About author:
Supported by:
Abstract: In this paper, we give the Maschke-type theorem for a Yetter-Drinfeld Hopf algebra which extends the famous results for a usual Hopf algebra[3].
Key words: Maschke-type theorem, Yetter-Drinfeld Hopf algebra, Yetter-Drinfeld Hopf module algebra, integral
CLC Number:
O153
SHI Mei-hua, JIA Ling. The Maschke-type Theorems of Yetter-Drinfeld Hopf Algebras[J]. Chinese Quarterly Journal of Mathematics, 2018, 33(3): 287-292.
/ Recommend
URL: https://sxjk.magtechjournal.com/EN/10.13371/j.cnki.chin.q.j.m.2018.03.007
https://sxjk.magtechjournal.com/EN/Y2018/V33/I3/287